# SDR FDEA202409111404

- Difficulty date: September 11, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 40,371 hours, 21,989 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A57111132201
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RH FRAME 44 BASE FITTING FOUND AREA 1 CRACK ACCOMPLISHED THE TRIMMED OUT AND FILLED THE GAP UNDER THE ANGLE WITH SHIM AT FR 44,   STGR36R~37R I.A.W FEDEX EO NO:E6-5310-E0330747 D P22, SEQ NO: 781, TITLE: FUSELAGE-   MAINFRAME- INSPECTION OF LOWER FRAME BASE FITTING BETWEEN FRAMES 41 AND 46, AIRBUS   SB A300-53-6177. THE REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
